Communications in Mathematical Physics

Strong-electric-field eigenvalue asymptotics for the perturbed magnetic Schrödinger operator

George D. Raĭkov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 155, Number 2 (1993), 415-428.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104253286

Mathematical Reviews number (MathSciNet)
MR1230034

Zentralblatt MATH identifier
0782.35049

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N50: Applications in the physical sciences 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis 81V10: Electromagnetic interaction; quantum electrodynamics

Citation

Raĭkov, George D. Strong-electric-field eigenvalue asymptotics for the perturbed magnetic Schrödinger operator. Comm. Math. Phys. 155 (1993), no. 2, 415--428. https://projecteuclid.org/euclid.cmp/1104253286


Export citation